# SDR CALA2025031302754

- Difficulty date: March 6, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 75,542 hours, 32,321 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP FLOOR STRUCTURE GOUGE IN SKIN APROX 6 INCHES FWD OF FWD OF FR 26 BETWEEN STR 41L AND STR 42L. GENERATED BY V89904 5 ON HAECO LCQ NR 9290788 / 38788. ESFR COMPLETED
